Alberto Elduque - Reductive homogeneous spaces and nonassociative algebras

cm:9506 - Communications in Mathematics, October 11, 2020, Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto) - https://doi.org/10.2478/cm-2020-0014
Reductive homogeneous spaces and nonassociative algebras

Authors: Alberto Elduque

    The purpose of these survey notes is to give a presentation of a classical theorem of Nomizu [21] that relates the invariant affine connections on reductive homogeneous spaces and nonassociative algebras.


    Volume: Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto)
    Published on: October 11, 2020
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Share

    Consultation statistics

    This page has been seen 56 times.
    This article's PDF has been downloaded 22 times.